Follow Forum_Psych on Twitter
Search
 
 

Display results as :
 


Rechercher Advanced Search

Statistics
We have 222 registered users
The newest registered user is raheelmemon

Our users have posted a total of 1140 messages in 613 subjects
If you are seeing this, you have attempted to link to the UpToDate widget but are experiencing a problem. Please visit UpToDate for more information.
Share

FDA Adds Heart Warning to Quetiapine's Label

View previous topic View next topic Go down

FDA Adds Heart Warning to Quetiapine's Label

Post  Admin on Wed Jul 20, 2011 10:03 pm

FDA Adds Heart Warning to Quetiapine's Label

The FDA has added a warning to the label of the atypical antipsychotic quetiapine (Seroquel) cautioning about potential increases in the QT interval.

Postmarketing cases of QT prolongation have been reported in some 17 patients, according to the New York Times. These patients had overdosed on quetiapine, had other illnesses, or were taking other medications that can cause electrolyte imbalance or QT prolongation.

The new label warns against using quetiapine in conjunction with such drugs, including:

class 1A antiarrhythmics (e.g., quinidine, procainamide)
class III antiarrhythmics (e.g., amiodarone, sotalol)
antipsychotics (e.g., ziprasidone, chlorpromazine, thioridazine)
antibiotics (e.g., gatifloxacin, moxifloxacin)
other drugs associated with QT prolongation (e.g., pentamidine, methadone)



Read the article here --> New York Times


*****************
Click on to post your comments
avatar
Admin
Admin
Admin

Posts : 948
Points : 2102
Reputation : 0
Join date : 2011-02-19
Location : Philadelphia

http://psychiatry.find-forum.net

Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum